# SDR HNAA11032000054A

- Difficulty date: March 13, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 56,670 hours, 62,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOP AT ROW 4.  REMOVED LENS, R & R BULB, REINSTALLED LENS.
